MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 17GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 17GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305614
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the sharps coll chemo 17gal yellow has been found missing lids before use.The following has been provided by the initial reporter: it was reported that customer received case of containers missing the lids.Per customer email: stated that the customer received 1 cas of the containers minus lids.Material #: 305614, lot #: 9127916 , quantity: 1 case, issue with lid ¿ (example: missing lid, cracked, broken): missing lids.
 
Additional Manufacturer Narrative
H.6.Investigation summary: it was reported that lids were missing.No sample or photo representation was provided for evaluation.No photo of the original packaging was provided.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance reported for missing lids for the same part number.This lot was confirmed produced after corrective actions.A weight system that provides a weighted label for each final box before shipment has already been implemented for this product to ensure the correct quantity of pieces per box before shipping.It was not possible to confirm that any failure mode was related to the manufacturing process with the information provided since the weight system is validated and did not detect any missing components.There may have potentially been a repackaging issue which occurred during distribution.The actual root cause is unknown.Based on these findings, our investigation is inconclusive.Bd will continue to monitor for any trends.H3 other text : see section h.10.
 
Event or Problem Description
It has been reported that the sharps coll chemo 17gal yellow has been found missing lids before use.The following has been provided by the initial reporter: it was reported that customer received case of containers missing the lids.Per customer email: stated that the customer received 1 cas of the containers minus lids.Material #: 305614, lot #: 9127916, quantity: 1 case, issue with lid ¿ (example: missing lid, cracked, broken): missing lids.

Brand Name
SHARPS COLL CHEMO 17GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8843022
Report Number2243072-2019-01533
Device Sequence Number19208604
Product Code FMI
UDI-Device Identifier50382903056144
UDI-Public50382903056144
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305614
Device Lot Number9127916
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;